# SDR AALA202411046974

- Difficulty date: October 2, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 74,319 hours, 28,928 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Receptacle
- Part number: D5461036020200
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CORROIOSN SPIGOT FITTING RECEPTACLE ON RIGHT HAND PYLON. REPLACED SPIGOT FITTING RECEPTACLE PER A319 SRM 54-51-12.
